# SDR DALA14020693209

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 72,099 hours, 32,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL SKIN LOCATED FR 79 AND BETWEEN STR 1-STR 2R UPPER FUSELAGE TAIL CONE AREA.  PERFORMED PERMANENT REPAIR, FR 79 AND BETWEEN STR 1-STR 2R ON UPPER FUSELAGE TAIL CONE AREA IAW SRM 53-51-11, PAR 5B, FIG 203, 
SHEET 2.
